RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fedotov, Aleksandr Aleksandrovich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 19
Presentations: 2

Number of views:
This page:1147
Abstract pages:5028
Full texts:1429
References:421
E-mail: , ,

http://www.mathnet.ru/eng/person27984
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. A. A. Fedotov, E. V. Shchetka, “The Spectrum and Density of States of the Almost Mathieu Operator with Frequency Represented by a Continued Fraction with Large Elements”, Mat. Zametki, 107:6 (2020),  948–953  mathnet  elib; Math. Notes, 107:6 (2020), 1010–1015  isi  scopus
2019
2. S. L. Yakovlev, I. V. Andronov, T. A. Suslina, A. A. Fedotov, A. R. Its, A. K. Motovilov, V. G. Farafonov, A. Ya. Kazakov, “To the memory of Sergei Yur'evich Slavyanov”, TMF, 201:2 (2019),  151–152  mathnet; Theoret. and Math. Phys., 201:2 (2019), 1543–1544  isi
2018
3. A. A. Fedotov, “A Monodromy Matrix for the Almost Mathieu Equation with Small Coupling Constant”, Funktsional. Anal. i Prilozhen., 52:4 (2018),  89–93  mathnet  elib; Funct. Anal. Appl., 52:4 (2018), 311–315  isi  scopus
4. A. A. Fedotov, “Monodromization and Difference Equations with Meromorphic Periodic Coefficients”, Funktsional. Anal. i Prilozhen., 52:1 (2018),  92–97  mathnet  elib; Funct. Anal. Appl., 52:1 (2018), 77–81  isi  scopus
5. A. A. Fedotov, E. V. Shchetka, “Semiclassical Asymptotics of the Spectrum of the Subcritical Harper Operator”, Mat. Zametki, 104:6 (2018),  948–952  mathnet  elib; Math. Notes, 104:6 (2018), 933–938  isi  scopus
6. A. A. Fedotov, “On adiabatic normal modes in a wedge shaped sea”, Zap. Nauchn. Sem. POMI, 471 (2018),  261–285  mathnet; J. Math. Sci. (N. Y.), 243:5 (2019), 808–824  scopus
2017
7. A. A. Fedotov, E. V. Shchetka, “Complex WKB method for the difference Schrödinger equation with the potential being a trigonometric polynomial”, Algebra i Analiz, 29:2 (2017),  193–219  mathnet  elib; St. Petersburg Math. J., 29:2 (2018), 363–381  isi  scopus
8. A. A. Fedotov, “On minimal entire solutions of the one-dimensional difference Schrödinger equation with the potential $v(z)=e^{-2\pi iz}$”, Zap. Nauchn. Sem. POMI, 461 (2017),  279–297  mathnet; J. Math. Sci. (N. Y.), 238:5 (2019), 750–761
2016
9. F. Klopp, A. A. Fedotov, “Stark–Wannier ladders and cubic exponential sums”, Funktsional. Anal. i Prilozhen., 50:3 (2016),  81–85  mathnet  mathscinet  elib; Funct. Anal. Appl., 50:3 (2016), 223–236  isi  scopus
10. A. B. Smirnov, A. A. Fedotov, “Adiabatic Evolution Generated by a Schrödinger Operator with Discrete and Continuous Spectra”, Funktsional. Anal. i Prilozhen., 50:1 (2016),  90–93  mathnet  mathscinet  elib; Funct. Anal. Appl., 50:1 (2016), 76–79  isi  scopus
11. A. A. Fedotov, “Quasiclassical asymptotics of Malyuzhinets functions”, Zap. Nauchn. Sem. POMI, 451 (2016),  178–187  mathnet  mathscinet; J. Math. Sci. (N. Y.), 226:6 (2017), 810–816  scopus
2015
12. A. A. Fedotov, E. V. Tschetka, “Complex WKB method for difference equations in bounded domains”, Zap. Nauchn. Sem. POMI, 438 (2015),  236–254  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:1 (2017), 157–169
2013
13. A. A. Fedotov, “Monodromization method in the theory of almost-periodic equations”, Algebra i Analiz, 25:2 (2013),  203–235  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:2 (2014), 303–325  isi  scopus
14. V. M. Babich, A. M. Budylin, L. A. Dmitrieva, A. I. Komech, S. B. Levin, M. V. Perel', E. A. Rybakina, V. V. Sukhanov, A. A. Fedotov, “On the mathematical work of Vladimir Savel'evich Buslaev”, Algebra i Analiz, 25:2 (2013),  3–36  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:2 (2014), 151–174  isi  scopus
2010
15. A. A. Fedotov, “Complex WKB method for adiabatic perturbations of a periodic Schrödinger operator”, Zap. Nauchn. Sem. POMI, 379 (2010),  142–178  mathnet; J. Math. Sci. (N. Y.), 173:3 (2011), 320–339  scopus
16. A. A. Fedotov, “Adiabatic almost-periodic Schrödinger operators”, Zap. Nauchn. Sem. POMI, 379 (2010),  103–141  mathnet; J. Math. Sci. (N. Y.), 173:3 (2011), 299–319  scopus
1996
17. V. S. Buslaev, A. A. Fedotov, “The Harper equation: monodromization without quasiclassics”, Algebra i Analiz, 8:2 (1996),  65–97  mathnet  mathscinet  zmath; St. Petersburg Math. J., 8:2 (1997), 231–254
1995
18. V. S. Buslaev, A. A. Fedotov, “Bloch solutions for difference equations”, Algebra i Analiz, 7:4 (1995),  74–122  mathnet  mathscinet  zmath; St. Petersburg Math. J., 7:4 (1996), 561–594
1994
19. V. S. Buslaev, A. A. Fedotov, “The complex WKB method for the Harper equation”, Algebra i Analiz, 6:3 (1994),  59–83  mathnet  mathscinet  zmath; St. Petersburg Math. J., 6:3 (1995), 495–517

2014
20. V. M. Babich, A. R. Its, V. A. Marchenko, L. A. Pastur, B. A. Plamenevskii, T. A. Suslina, L. D. Faddeev, A. A. Fedotov, N. N. Ural'tseva, “Vladimir Savel'evich Buslaev (obituary)”, Uspekhi Mat. Nauk, 69:1(415) (2014),  163–168  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:1 (2014), 153–158  isi

Presentations in Math-Net.Ru
1. Резонансы Штарка-Ванье и кубические экспоненциальные суммы
(по совместной работе с Фредериком Клоппом)

A. A. Fedotov
Seminar of Chebyshev Laboratory on Probability Theory
November 13, 2015 16:15
2. On the typical growth of Gaussian exponential sums
A. A. Fedotov
Seminar on Probability Theory and Mathematical Statistics
April 22, 2011 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020